MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-REMOVER,STAPLE,SKIN,STERILE

Medline Industries, LP MEDLINE; DBD-REMOVER,STAPLE,SKIN,STERILE
Catalog Number DYNJ04058
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "they have been having issues with the staple remover, most of the time it breaks the staple without moving it and does not remove the staples.".
 
Additional Manufacturer Narrative
The customer reported that they have been having issues with the staple remover; most of the time it breaks the staple without moving it and does not remove the staples.A sample was received for the investigation, and the account returned 100 unused stapler remover packs; upon initial inspection, no visual defects were noted, and four packs were opened and assessed removing staples from a skin mat with no issues noted in removing the staple or the staple breaking.Per the investigation of the samples received, the reported issue was unable to be confirmed, and the root cause was unable to be confirmed with the samples received.No medical intervention, serious injury, or follow-up care has been reported, and the division will monitor for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-REMOVER,STAPLE,SKIN,STERILE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sangameswaran saravanakumar
three lakes drive
northfield, IL 60093--275
MDR Report Key50840357
Report Number1417592-2026-46127
Device Sequence Number10270677
Product Code GDT
UDI-Device Identifier40080196846925
UDI-Public40080196846925
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ04058
Device Lot Number24BBH008
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/03/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown